# SDR CALA2010110500521

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 62,841 hours, 16,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Part serial: 00967
- Condition: Leaking
- Location: Evac Slide
- Part time: 62,838 hours, 16,368 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE FAILED OPS CHECK, ACTUATOR LEAKING (WILL NOT HOLD PRESSURE) REMOVED AND REPLACED RT OVERWING ESCAPE SLIDE ACTUATOR REF AMM 25-65-05.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1446488  S/N OFF 00967 IPC REFERENCE NUMBER 25-65-05-01 ACTUATOR, WING   OFF 19-2565-9-0004 0967 ON 19-2565-9-0004 1189.
